# SDR CALA2024100700761

- Difficulty date: October 4, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N17574
- Make and model: Boeing 737-9
- Aircraft serial: 67608
- Aircraft time: 3,239 hours, 1,099 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7024091003
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OPERATIONAL CHECK EMERGENCY LIGHTS OPERATIONAL CHECK - RIGHT AFT EMERGENCY EIXT  LOWER LIGHT INOP ROW 21 FOUND RIGHT AFT EMERGENCY EXIT DOOR LIGHT L1188 CONNECTED TO WIRING FOR AFT OVERWING DOOR FWD TRIM HEATER M2202. SWAPPED CONNECTION, R/R DAMAGED EMERGENCY EXIT SIGN IAW AMM 33-51-01. OPS CHECK FOR EMERGENCY EXIT LIGHT GOOD IAW AMM 33-51-00. OPS CHECK FOR RIGHT AFT OVERWING EXIT DOOR HEAT GOOD IAW AMM 21-45-00. PARTS USED:  29-3351-3-0022,QTY :1
